# SDR UIEA2022021500131

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE WAS FOUND ON ANGLE (P/N 65B04351-334) OF M/D CGO FLOOR STRUCTURE AT STA 2280, RBL 49( REMOVED DAMAGED ANGLE IAW SRM 51-40-02 REV 93. FABRICATE NEW ANGLE IAW EI NO T2022P53M-188 REV 0. INSTALL NEW ANGLE IAW SRM 51-40-02 REV 93 AND DWG 65B04351 SH 24 REV A AND DWG 457U1061 SH6 REV A. CONDITION CHECK NORMAL AND JOB COMPLETED. )
